On Parameters Estimation in Stochastic Differential Equations with Additive Random Effects
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 3
Abstract
In this paper, we proposed a class of statistical models where random effects are inserted into a Stochastic differential equations (SDEs) model, SDE defined N independent stochastic processes the drift term depending on a random variable. The distribution of the random effect depended on unknown parameters which are to be estimated from the continuous observation of the processes. When the drift term is defined linearly and has Gaussian distribution, we obtained an expression of the exact likelihood and proved the consistency and asymptotic normality of the maximum likelihood estimators.
Authors and Affiliations
walaa salim
The First Triangular Representation of The Symmetric Groups over a field K of characteristic pdivides (n-2)
In this paper we will study the new type of triangular representations of the symmetric groups which is called the first triangular representations of the symmetric groups over a field K of characteristic pdivides(n-2).
Markov Stochastic Processes in Biology and Mathematics -- the Same, and yet Different
Virtually every biological model utilising a random number generator is a Markov stochastic process. Numerical simulations of such processes are performed using stochastic or intensity matrices or kernels. Biologists, ho...
On Interval-Valued Intuitionistic Fuzzy Hyper BCK-Ideals of Hyper BCK Algebras
In this paper, we apply the concept of an interval-valued intuitionistic fuzzy set to hyper BCK-ideals in hyper BCK-algebras. The notion of an interval-valued intuitionistic fuzzification of (strong, weak, s-we...
Short Communication A note on "The Ideal Generated by Codense Sets and the Banach Localization Property"
In this note we show by producing counter examples that some results which appeared in the articles by Jankovic and Hamlett [3] are incorrect.
New Oscillation Criteria for Second Order Neutral Type Dierence Equations
In this paper, we present some new oscillation criteria for second order neutral type dierence equation of the form (an(zn)) + qnf(xn) = en; n n0 > 0; where zn = xn ô€€€pnxnô€€€l and is ratio of odd positive integer...